Hi I’m Amen Ra And I’m 16years Old very new to this site and was wondering if the you can help/give advice. I Had Sex With My Partner of a year And I Have Used no Contraception A Few Times Within The Past 3-4 months. my birth controll injection expired on march the 9th 2009 but i didnt start my period until the 6th of may i had a pregnancy test during this time and it came up negative but it was only a few days afetr sex with him, and seeing as i didnt have a period i couldnt tell i just thought it was the injection making my periods irregular. when i did have this period it was for 6-7 days but hardly any blood at all! every tampon that i had taken out only had a touch of blood on it and this was usually a brownish colour. at the time i paid no attention i just thought that it was one of the side effects of having the injection. since then i am 6 days late counting from the last day of my previos period. and i have really been struggling with preganacy symptoms such as-
nausea all day, everything i eat i want to bring back up again.
really bad cramps – again this is all day only eases of when im in a deep sleep but as soon as i wake up it come back straight away.
Back Pain On My Lower back and at the sides.
Very sensetive smell and tase alot of smells makes me wanna be sick.
head splitting migranes! – i’m a migrane sufferer any way but this is beyond. and i’m worried because i was on perscription tablets and paracetamols (as soon a perscription ran out i was on at least 7-8 paracetamols a day)
cant sleep in the night only during the day.
And I have put on at last 2stone since march (stretch marks) but again i thought it was one of the side effects from the injection!!! i’m so silly!:blush:
please help i’ll be very greatfull!
Viewing 1 post (of 1 total)
The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.